# SDR QXEA0000077

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 3450 - 4150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 68 BETWEEN FRAME 3450 AND 4150 HAS CRACK IN RIVET HOLE, FOUR RIVETS FORWARD OF FRAME 4150.  REPAIRED IAW FOKKER SRM 53-02-05, PAGE 3, FIGURE 1.
